# SDR ASAA0792269

- Difficulty date: November 14, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 23,906 hours, 9,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750221
- Condition: Corroded
- Location: Bs 727i-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LEFT ZEE ANGLE FOUND CORRODED AT BS 727I+6 TO BS 847 LBL 21 LEFT.  ZEE ANGLE IN AFT CARGO PIT ON 727I+6 TO BS 847 LBL 21 REPLACED, MADE REPAIR PART IAW B737 950 SRM 53-00-53.
